# SDR CALA2017110603962

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 76,213 hours, 29,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY CAPACITY TEST FAILED, EPSU BAT CAP EMER R. INSTALLED NEW BATTERY PACK AMM33-51-38. INSPECTED BATTERY INSTALLATION/ EMERGENCY EXIT LIGHTING.
